Decidability and undecidability of theories of abelian groups with predicates for subgroups
Compositio Mathematica, Volume 31 (1975) no. 1, p. 23-30
@article{CM_1975__31_1_23_0,
     author = {Baur, Walter},
     title = {Decidability and undecidability of theories of abelian groups with predicates for subgroups},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {1},
     year = {1975},
     pages = {23-30},
     zbl = {0335.02032},
     mrnumber = {384525},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_1_23_0}
}
Baur, Walter. Decidability and undecidability of theories of abelian groups with predicates for subgroups. Compositio Mathematica, Volume 31 (1975) no. 1, pp. 23-30. http://www.numdam.org/item/CM_1975__31_1_23_0/

[1] S. Feferman and R.L. Vaught: The first order properties of algebraic systems, Fund. Math. 47 (1959) 57-103. | MR 108455 | Zbl 0088.24803

[2] G. Higman: Subgroups of finitely presented groups, Proc. Roy. Soc. London (A) 262 (1961) 455-475. | MR 130286 | Zbl 0104.02101

[3] I. Kaplansky: Infinite Abelian Groups. (Univ. of Michigan Press, Ann Arbor 1954). | MR 65561 | Zbl 0057.01901

[4] G.T. Kozlov and A.I. Kokorin: Elementary theory of abelian groups without torsion, with a predicate selecting a subgroup, Algebra and Logic 8 (1969) 182-190. | MR 258617 | Zbl 0214.01503

[5] J.R. Shoenfield: Mathematical Logic. (Addison-Wesley, Reading, Mass., 1967). | MR 225631 | Zbl 0155.01102